Vol. 34, No. 3, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Local regularity of solutions of Sobolev-Galpern partial differential equations

Ralph Edwin Showalter

Vol. 34 (1970), No. 3, 781–787
Abstract

Let M and L be elliptic differential operators of orders 2m and 2l, respectively, with m l The existence and uniqueness of a solution to the abstract mixed initial and boundary value problem

M u′(t)+ Lu (t) = 0,u(0) = u0

was established for u0 given in the domain of the infinitesimal generator of a strongly-continuous semi-group. The purpose of this paper is to show that this semi-group is holomorphic and then obtain differentiability results for the solution and convergence of this solution to the initial function u0 as t 0.

Mathematical Subject Classification
Primary: 35.24
Milestones
Received: 23 October 1969
Published: 1 September 1970
Authors
Ralph Edwin Showalter